# SDR YENA2023062200723

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN THE SHEAR CLIP AT FR17, BETWEEN STGR 28LH/27LH, WAS FOUND; REF TOMX NRC 00069 WO 2258  SHEAR CLIP AT FR17, BETWEEN STGR 28LH/27LH WAS REPLACED PEREMB 190 SRM 51-41-02, SRM 51-41-01 AND SRM 51-43-03.
